VOL. 161 · NO. 1 | 15 January 2012
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 161 (1), (15 January 2012)
No abstract available
Articles
M. Davis, T. Januszkiewicz, J.-F. Lafont
Duke Math. J. 161 (1), 1-28, (15 January 2012) DOI: 10.1215/00127094-1507259
KEYWORDS: 57M50, 20F67, 20F55
L. Bessières, G. Besson, G. Courtois, S. Gallot
Duke Math. J. 161 (1), 29-67, (15 January 2012) DOI: 10.1215/00127094-1507272
KEYWORDS: 53C20, 53C35
Lillian B. Pierce
Duke Math. J. 161 (1), 69-106, (15 January 2012) DOI: 10.1215/00127094-1507288
KEYWORDS: 44A12, 42B20, 11P55, 11E25
Robert M. Guralnick, Michael Larsen, Pham Huu Tiep
Duke Math. J. 161 (1), 107-137, (15 January 2012) DOI: 10.1215/00127094-1507300
KEYWORDS: 20C20, 20C30, 20C33, 20B15, 20D06
William Cavendish, Hugo Parlier
Duke Math. J. 161 (1), 139-171, (15 January 2012) DOI: 10.1215/00127094-1507312
KEYWORDS: 32G15, 30FXX
Backmatter
Duke Math. J. 161 (1), (15 January 2012)
No abstract available
Back to Top